EconPapers    
Economics at your fingertips  
 

Positive arithmetic of the welfare state

J. Ignacio Conde-Ruiz and Vincenzo Galasso

Journal of Public Economics, 2005, vol. 89, issue 5-6, 933-955

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (50)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-2727(04)00140-9
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Positive Arithmetic of the Welfare State (2000)
Working Paper: Positive Arithmetic of the Welfare State (1999) Downloads
Working Paper: Positive Arithmetic of the Welfare State Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:89:y:2005:i:5-6:p:933-955

Access Statistics for this article

Journal of Public Economics is currently edited by R. Boadway and J. Poterba

More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:pubeco:v:89:y:2005:i:5-6:p:933-955